# SDR UALA2013040902365

- Difficulty date: April 5, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 44,448 hours, 17,239 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 31
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S OXYGEN HARNESS FAILS TO INFLATE (IS LEAKING).  SWAPPED CAPTS OXYGEN MASK SERIAL 94410 WITH SEC OBS SEC OBS MASK  SER 71814 NOW IN CAPT POS PER TASK 35-12-41 PAGE BLOCK 0401.  OPS CHECK TASK 23-51-00-710-004 -A AND TASK 35-12-41-710-001-A.  OPS CHECK GOOD.  PLACED SEC OBS SEAT ON DEFERRAL DF472.  RPL- :REPLACED O2 MASK.  OPS OK.
